MathSciNet Relay Station
MathSciNet bibliographic data
MR1768050 34B16
Lomtatidze, A.; Malaguti, L. On a nonlocal boundary value problem for second order nonlinear singular differential equations. Georgian Math. J. 7 (2000), no. 1, 133–154.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement